Fractional estimates for non-differentiable elliptic systems with general growth

Diening L, Ettwein F (2008)
Forum Mathematicum 20(3): 523-556.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Ettwein F. Fractional estimates for non-differentiable elliptic systems with general growth. Forum Mathematicum. 2008;20(3):523-556.
Diening, L., & Ettwein, F. (2008). Fractional estimates for non-differentiable elliptic systems with general growth. Forum Mathematicum, 20(3), 523-556. doi:10.1515/FORUM.2008.027
Diening, L., and Ettwein, F. (2008). Fractional estimates for non-differentiable elliptic systems with general growth. Forum Mathematicum 20, 523-556.
Diening, L., & Ettwein, F., 2008. Fractional estimates for non-differentiable elliptic systems with general growth. Forum Mathematicum, 20(3), p 523-556.
L. Diening and F. Ettwein, “Fractional estimates for non-differentiable elliptic systems with general growth”, Forum Mathematicum, vol. 20, 2008, pp. 523-556.
Diening, L., Ettwein, F.: Fractional estimates for non-differentiable elliptic systems with general growth. Forum Mathematicum. 20, 523-556 (2008).
Diening, Lars, and Ettwein, Frank. “Fractional estimates for non-differentiable elliptic systems with general growth”. Forum Mathematicum 20.3 (2008): 523-556.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar